Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Syed, Jawad, Kramer, R. (2009) Socially Responsible Diversity Management. Journal of Management & Organisation, 15 (5). pp. 639-651. ISSN 1833-3672. (doi:10.1017/S1833367200002479) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:24825)
This list was generated on Sat Nov 27 02:36:43 2021 GMT.